# SDR 2008UALA03310

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 71,764 hours, 8,868 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM UPPER CHORD AT BS 860 & 880, LBL 7 1.5, TOTAL OF 3 FASTENER HOLES MISDRILLED.  PLUGGED FASTENER HOLES REF SRM 51-40-02.  AC OK FOR SERVICE.
